Alert archive / Indiana / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 49, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jun 5, 2005, 9:41 PM EST for Starke County, Indiana. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2005, 9:41 PM EST (02:41 UTC)
- Expired
- Jun 5, 2005, 10:45 PM EST
- In force
- 64 min
- Issued by
- NWS Northern Indiana
- Area
- Counties, with a storm outline in the text
County Starke County, IN
The radar
The Northern Indiana radar (KIWX), 97 km from the middle of the area, began a volume at 02:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 2.7 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1075 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 2056 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KIWX 060241 SVRIWX INC149-060345- /O.NEW.KIWX.SV.W.0049.050606T0241Z-050606T0345Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTHERN INDIANA 941 PM EST SUN JUN 5 2005 THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... STARKE COUNTY IN INDIANA * UNTIL 1045 PM EST * AT 935 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS SEVERE STORM WAS LOCATED 9 MILES SOUTHWEST OF NORTH JUDSON...OR ABOUT 14 MILES EAST OF DE MOTTE...AND MOVING NORTHEAST AT 35 MPH. * LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE... NORTH JUDSON... KNOX... HAMLET... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 4118 8709 4106 8702 4123 8649 4147 8653 $$
1 follow-up statement
000 WWUS53 KIWX 060305 SVSIWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1002 PM EST SUN JUN 5 2005 INC149-060345- /O.CON.KIWX.SV.W.0049.000000T0000Z-050606T0345Z/ STARKE IN- 1002 PM EST SUN JUN 5 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1045 PM EST FOR... STARKE COUNTY IN INDIANA AT 1000 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR AND LAW ENFORCEMENT CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS SEVERE STORM WAS LOCATED 5 MILES SOUTHWEST OF KNOX...MOVING NORTHEAST AT 30 MPH. LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...NORTH JUDSON...WINONA...BASS LAKE AND HAMLET. AT 950 PM EST...LAW ENFORCEMENT OFFICIALS REPORTED TREES DOWN NEAR SAN PIERRE. THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY FROM WINDOWS IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 4124 8694 4115 8694 4123 8649 4147 8653 $$ FISHER &
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 8:15 PM EST, 1 hour 26 minutes earlier.
Area forecast discussion, Jun 5, 8:15 PM EST, 1 hour 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 815 PM EST SUN JUN 5 2005 .UPDATE... ZONES/GRIDS BEING UPDATED AT THIS TIME TO CLEAR OUT ALL WATCHES AND CUT POPS TO CHC REST OF THE NIGHT. LINE OF STRONG TO SEVERE STORMS HAS EXITED THE FORECAST AREA. SKIES RAPIDLY CLEARING BEHIND THE LINE WITH THE CLEAR SKIES EXPECTED TO CONTINUE THROUGH THE NIGHT. RUC MODELS HINTS AT POTENTIAL FOR SOMETHING TO REDEVELOP IN NEXT FEW HOURS BUT NO INDICATIONS OF THIS ON RADAR/SAT. SINCE MAIN BOUNDARY IS STILL TO THE WEST...WILL HOLD ONTO CHC POPS REST OF THE NIGHT. SOME CONCERN SOME AREAS OF FOG COULD DEVELOP AFTER MIDNIGHT...BUT THINK WINDS WILL REMAIN HIGH ENOUGH TO PRECLUDE ANY SIGNIFICANT DEVELOPMENT. && .AVIATION.... MCS ABOUT OUT OF FWA TERMINAL...LEFT LINGERING SHOWERS UNTIL 02Z THERE. SURFACE COLD POOL APPEARS TOO SHALLOW TO SUPPORT CONVECTIVE REDEVELOPMENT AS LOW LEVEL SW FLOW INCREASES...SO HAVE REMOVED THUNDER FROM TAFS FOR THE REST OF THE NIGHT. COLD POOL SHOULD MIX OUT LATER TONIGHT...SO BROUGHT WINDS AROUND TO THE SW-W OVERNIGHT THEN INCREASING MONDAY WITH DAYTIME HEATING. && .SHORT TERM... INITIAL CONCERNS RELEGATED TO PENDING SVR OUTBREAK. ATTM ATMOSPHERE PRIMED FOR DVLPMNT AS NOTED W/ENHANCING CU FIELD FM CNTRL MI SW INTO EC IL W/VERY RECENT INITIATION NOTED WITHIN CONFLUENCE ZONE IN SAME AREA WHERE MSTR FLUX MAXIMIZED WITHIN MAX INSTABILITY AHD OF WELL DEFINED MCV TRANSLATING OUT OF CNTRL IL. EWD PROPAGATION OF MAIN SW TROF OVR MN AND ARRIVAL OF STG MID LVL SPEED MAX ALG TAIL END OF UPR TROF DICTATES A PRIMARY DAMAGING WIND THREAT ALTHOUGH PRESENCE OF HIGH SFC THETA-E AIRMASS AND MODEST MID LVL DRYNESS W/WET BULB 0 HGTS AOB 12KFT FAVORABLE FOR LARGE HAIL. NOT TOO KEEN ON TOR THREAT HWVR GIVEN ABSENCE OF SIG SFC BNDRY NOR ANY SUBSTANTIAL BACKING TO LL FLW AHD OF IL MCV BUT LK BREEZE BNDRY ACRS SW MI WILL HAVE TO BE WATCHED W/DISCRETE SUPERCELL WINDOW EARLY. && .LONG TERM... MONDAY NIGHT THROUGH SUNDAY...OVERALL...A WARM AND HUMID WEATHER PATTERN WITH A CHANCE FOR STORMS MAINLY WEDNESDAY THROUGH SATURDAY. LONGWAVE TROF WILL BECOME REESTABLISHED OVER THE WESTERN CONUS BY LATE IN THE WEEK. CONCERN THAT COOL FRONT MAY BACKDOOR WEDNESDAY AND THURSDAY...BUT FOR THIS PACKAGE WILL KEEP THE ENTIRE FORECAST AREA IN THE WARM SECTOR AS GFS/NAM BRINGS THE FRONT DOWN TO ABOUT THE EDGE OF THE AREA BEFORE BECOMING A WARM FRONT AND LIFTING NORTH. ALSO...GULF MOISTURE WILL REMAIN OVER THE AREA AS A SERIES OF SHORT WAVES EJECT EAST AND NORTHEAST OUT OF THE MAIN TROF. TIMING OF THESE INDIVIDUAL SYSTEMS LATE IN THE WEEK STILL TOO UNCERTAIN TO TRY TO PIN DOWN AT THIS POINT...SO HAVE LEFT THE CHANCE OF STORMS IN THE GRIDS/ZFP FOR EACH DAY LATE THIS WEEK. && .IWX WATCHES/WARNINGS/ADVISORIES... .IN...NONE .MI...NONE .OH...NONE .LK MI...NONE && HOLSTEN/SKIP/FISHER
Hazardous weather outlook, Jun 5, 10:00 AM EST, 11 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 1000 AM EST SUN JUN 5 2005 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-061010- ADAMS IN-ALLEN OH-ALLEN IN-BERRIEN MI-BLACKFORD IN-BRANCH MI-CASS MI- CASS IN-DE KALB IN-DEFIANCE OH-ELKHART IN-FULTON OH-FULTON IN- GRANT IN-HENRY OH-HILLSDALE MI-HUNTINGTON IN-JAY IN-KOSCIUSKO IN- LA PORTE IN-LAGRANGE IN-MARSHALL IN-MIAMI IN-NOBLE IN-PAULDING OH- PULASKI IN-PUTNAM OH-ST. JOSEPH MI-ST. JOSEPH IN-STARKE IN- STEUBEN IN-VAN WERT OH-WABASH IN-WELLS IN-WHITE IN-WHITLEY IN- WILLIAMS OH- INCLUDING THE CITIES OF...ANGOLA...ARCHBOLD...AUBURN... BENTON HARBOR...BENTON HEIGHTS...BERNE...BLUFFTON...BREMEN...BRYAN... BUCHANAN...BUTLER...COLDWATER...COLUMBIA CITY...DECATUR...DEFIANCE... DELPHOS...DOWAGIAC...DUNKIRK...DUNLAP...ELKHART...FAIR PLAIN... FAIRMOUNT...FORT SHAWNEE...FORT WAYNE...GARRETT...GAS CITY... GEORGETOWN...GOSHEN...GRANGER...GRISSOM AFB...GULIVOIRE PARK... HARTFORD CITY...HICKSVILLE...HILLSDALE...HUNTINGTON...KENDALLVILLE... KNOX...LA PORTE...LAGRANGE...LIGONIER...LIMA...LOGANSPORT...MARION... MICHIGAN CITY...MISHAWAKA...MONTICELLO...MONTPELIER...NAPOLEON... NAPPANEE...NEW HAVEN...NILES...NORTH MANCHESTER...OSSIAN...OTTAWA... PERU...PLYMOUTH...PORTLAND...ROCHESTER...SIMONTON LAKE... SOUTH BEND...ST. JOSEPH...STURGIS...SWANTON...SYRACUSE... THREE RIVERS...TRAIL CREEK...TRI-LAKES...UPLAND...VAN WERT... WABASH...WARSAW...WAUSEON...WESTVILLE...WINAMAC AND WINONA LAKE 1000 AM EST SUN JUN 5 2005 ...AN OUTBREAK OF SEVERE THUNDERSTORMS IS EXPECTED LATE THIS AFTERNOON AND EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN INDIANA...NORTHWEST OHIO AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT A LINE OF SEVERE THUNDERSTORMS IS EXPECTED TO DEVELOP LATER THIS AFTERNOON IN ADVANCE OF A STRONG UPPER LEVEL DISTURBANCE AND SURFACE COLD FRONT MOVING OUT OF THE CENTRAL PLAINS...WITH A MODERATE RISK FOR DAMAGING WINDS GUSTS UP TO 70 MPH AND LARGE HAIL TO THE SIZE OF GOLFBALLS. THUNDERSTORMS SHOULD INITIATE BY MID AFTERNOON FROM SOUTHWEST MICHIGAN INTO EASTERN ILLINOIS AND THEN RAPIDLY INTENSIFY INTO A FAST MOVING SQUALL LINE BY LATE AFTERNOON ACROSS NORTHERN INDIANA AND SOUTHWEST MICHIGAN...SPREADING INTO NORTHWEST OHIO THIS EVENING. OTHERWISE...HIGH TEMPERATURES THIS AFTERNOON WILL PEAK INTO THE LOWER 90S AND WITH HIGH HUMIDITIES IN PLACE...WILL COMBINE TO ALLOW HEAT INDICES TO CLIMB INTO THE MIDDLE TO UPPER 90S. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A CHANCE OF THUNDERSTORMS EXISTS WEDNESDAY THROUGH SATURDAY...BUT IT REMAINS TOO EARLY TO DETERMINE IF THESE STORMS WILL POSE A DISCRETE SEVERE WEATHER RISK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATER THIS AFTERNOON AND EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES, OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-061-061010- 456 AM EST SUN JUN 5 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A LINE OF SEVERE THUNDERSTORMS IS EXPECTED TO DEVELOP LATER THIS AFTERNOON IN ADVANCE OF A STRONG UPPER LEVEL DISTURBANCE AND SURFACE COLD FRONT MOVING OUT OF THE CENTRAL PLAINS...WITH A MODERATE RISK FOR DAMAGING WINDS GUSTS UP TO 70 MPH AND LARGE HAIL TO THE SIZE OF GOLFBALLS. THUNDERSTORMS SHOULD INITIATE BY MID AFTERNOON FROM SOUTHWEST MICHIGAN INTO EASTERN ILLINOIS AND THEN RAPIDLY INTENSIFY INTO A FAST MOVING SQUALL LINE BY LATE AFTERNOON ACROSS NORTHERN INDIANA AND SOUTHWEST MICHIGAN...SPREADING INTO NORTHWEST OHIO THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A CHANCE OF THUNDERSTORMS EXISTS WEDNESDAY THROUGH SATURDAY...BUT IT REMAINS TOO EARLY TO DETERMINE IF THESE STORMS WILL POSE A DISCRETE SEVERE WEATHER RISK. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES, OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX HOLSTEN
In the hours before
Local storm report, Jun 5, 7:08 PM EST, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
708 PM EST SUN JUN 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TSTM WND DMG 7 SE WAUSEON 41.48N 84.05W
06/05/2005 FULTON OH LAW ENFORCEMENT
TREES AND POWER LINES DOWN
&&
MBOGUTHLocal storm report, Jun 5, 7:10 PM EST, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
710 PM EST SUN JUN 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND DMG WATERVLIET 42.19N 86.26W
06/05/2005 BERRIEN MI LAW ENFORCEMENT
TREES AND POWER LINES DOWN
&&
MBOGUTHLocal storm report, Jun 5, 7:26 PM EST, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
726 PM EST SUN JUN 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0531 PM TSTM WND DMG MONTPELIER 40.55N 85.28W
06/05/2005 BLACKFORD IN LAW ENFORCEMENT
TREE DOWN IN MONTPELIER AND 6N HARTFORD CITY.
&&
MBOGUTHLocal storm report, Jun 5, 7:47 PM EST, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
747 PM EST SUN JUN 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND DMG LAFAYETTE 40.76N 83.95W
06/05/2005 ALLEN OH LAW ENFORCEMENT
TREE DOWN
&&
MBOGUTHSpecial weather statement, Jun 5, 7:59 PM EST, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 759 PM EST SUN JUN 5 2005 INZ007>009-017-018-025>027-032>034-OHZ001-002-004-005-015-016-024- 025-060114- ADAMS-ALLENIN-ALLENOH-BLACKFORD-DEFIANCE-DEKALB-FULTONOH-GRANT- HENRY-HUNTINGTON-JAY-NOBLE-PAULDING-PUTNAM-STEUBEN-VAN WERT-WELLS- WHITLEY-WILLIAMS- 759 PM EST (859 PM EDT) SUN JUN 5 2005 ...SEVERE THUNDERSTORM WATCH NUMBER 406 HAS BEEN CANCELLED FOR NORTHEASTERN INDIANA AND NORTHWESTERN OHIO... . THE FOLLOWING COUNTIES ARE NO LONGER UNDER THE SEVERE THUNDERSTORM WATCH...ADAMS..ALLEN...DEKALB...GRANT...HUNTINGTON...HENRY... JAY...BLACKFORD...NOBLE...WELLS AND WHITLEY IN INDIANA AND ALLEN... DEFIANCE...VAN WERT...WILLIAMS...PUTNAM...PAULDING...FULTON AND HENRY COUNTIES IN OHIO. A CHANCE OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THE REST OF THE NIGHT...BUT NO SEVERE WEATHER IS ANTICIPATED AT THIS TIME. FISHER
Local storm report, Jun 5, 8:02 PM EST, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTHERN INDIANA
802 PM EST SUN JUN 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL 4 NE MICHIGAN CITY 41.75N 86.82W
06/05/2005 1.75 INCH LA PORTE IN BROADCAST MEDIA
0230 PM TORNADO 2 E THREE OAKS 41.80N 86.57W
06/05/2005 BERRIEN MI LAW ENFORCEMENT
TORNADO WAS ON THE GROUND AT THE INTERSECTION OF AVERY
ROAD AND US 12. IT HAS LIFTED BUT IS STILL BEING OBSERVED
APPROX. 500 FEET OF THE GROUND.
0300 PM TSTM WND DMG WATERVLIET 42.19N 86.26W
06/05/2005 BERRIEN MI LAW ENFORCEMENT
TREES AND POWER LINES DOWN
0312 PM TSTM WND DMG MONON 40.86N 86.88W
06/05/2005 WHITE IN EMERGENCY MNGR
LARGE TREE DOWN ON MEDICAL BUILDING.
0315 PM MARINE TSTM WIND MICHIGAN CITY 41.71N 86.88W
06/05/2005 43 MPH LA PORTE IN OFFICIAL NWS OBS
0325 PM TSTM WND DMG 3 SE NORTH JUDSON 41.19N 86.74W
06/05/2005 STARKE IN TRAINED SPOTTER
NUMEROUS TREES DOWN.
0335 PM TSTM WND DMG WINAMAC 41.05N 86.60W
06/05/2005 PULASKI IN TRAINED SPOTTER
NUMEROUS TREES DOWN.
0338 PM TSTM WND DMG CULVER 41.22N 86.42W
06/05/2005 MARSHALL IN TRAINED SPOTTER
LARGE TREE DOWN.
0339 PM TSTM WND DMG 15 WNW ROCHESTER 41.14N 86.46W
06/05/2005 FULTON IN TRAINED SPOTTER
TREES DOWN IN THE TOWN OF LEITERS FORD.
0355 PM TSTM WND DMG REYNOLDS 40.75N 86.87W
06/05/2005 WHITE IN EMERGENCY MNGR
TREES AND POWER LINES DOWN.
0355 PM HAIL MONTICELLO 40.75N 86.76W
06/05/2005 0.88 INCH WHITE IN EMERGENCY MNGR
0414 PM TSTM WND DMG GOSHEN 41.58N 85.84W
06/05/2005 ELKHART IN TRAINED SPOTTER
62 MPH MEASURED WIND GUST. TREES DOWN ON COUNTY ROADS 18
AND 19.
0414 PM TSTM WND DMG 5 E NEW PARIS 41.50N 85.73W
06/05/2005 ELKHART IN TRAINED SPOTTER
1 1/2 FOOT TREE DOWN IN BENTON.
0415 PM TSTM WND GST GOSHEN 41.58N 85.84W
06/05/2005 69 MPH ELKHART IN AWOS
0417 PM TSTM WND GST SYRACUSE 41.42N 85.75W
06/05/2005 60 MPH KOSCIUSKO IN TRAINED SPOTTER
0425 PM TSTM WND DMG LIGONIER 41.46N 85.59W
06/05/2005 NOBLE IN LAW ENFORCEMENT
SEVERAL TREES DOWN IN NORTHWESTERN PART OF COUNTY.
0428 PM TSTM WND DMG MILLERSBURG 41.53N 85.70W
06/05/2005 ELKHART IN TRAINED SPOTTER
RV FLIPPED AT THE INTERSECTION OF COUNTY ROAD 34 AND
STATE ROAD 15.
0443 PM TSTM WND GST MIDDLEBURY 41.67N 85.71W
06/05/2005 65 MPH ELKHART IN TRAINED SPOTTER
0445 PM TSTM WND DMG LAGRANGE 41.64N 85.42W
06/05/2005 LAGRANGE IN TRAINED SPOTTER
TREES DOWN.
0445 PM TSTM WND DMG LOGANSPORT 40.75N 86.36W
06/05/2005 CASS IN TRAINED SPOTTER
SEVERAL LARGE TREES DOWN.
0445 PM TSTM WND GST STURGIS 41.80N 85.42W
06/05/2005 60 MPH ST. JOSEPH MI TRAINED SPOTTER
0450 PM TSTM WND DMG 1 W WABASH 40.80N 85.84W
06/05/2005 WABASH IN TRAINED SPOTTER
LARGE TREE DOWN.
0455 PM TSTM WND DMG PERU 40.75N 86.07W
06/05/2005 MIAMI IN TRAINED SPOTTER
SEVERAL TREES DOWN.
0503 PM TSTM WND DMG 2 S ANGOLA 41.61N 85.00W
06/05/2005 STEUBEN IN TRAINED SPOTTER
8-12 INCH TREES DOWN. POWER LINES ALSO REPORTED DOWN.
0510 PM TSTM WND DMG AMBOY 40.60N 85.93W
06/05/2005 MIAMI IN TRAINED SPOTTER
3 FOOT DIAMETER TREE DOWN ACROSS STATE ROAD 19.
0512 PM TSTM WND DMG COLDWATER 41.94N 85.00W
06/05/2005 BRANCH MI LAW ENFORCEMENT
TREES DOWN IN THE CITY OF COLDWATER.
0518 PM TSTM WND DMG MARION 40.55N 85.67W
06/05/2005 GRANT IN TRAINED SPOTTER
TREES AND POWER LINES DOWN THROUGHOUT COUNTY.
0520 PM TSTM WND DMG 8 SW HUNTINGTON 40.80N 85.61W
06/05/2005 HUNTINGTON IN TRAINED SPOTTER
SEVERAL TREES DOWN.
0520 PM TSTM WND DMG 6 SSW ANGOLA 41.56N 85.04W
06/05/2005 STEUBEN IN TRAINED SPOTTER
14 INCH DIAMETER TREE DOWN.
0526 PM TSTM WND GST MOUNT ETNA 40.74N 85.56W
06/05/2005 70 MPH HUNTINGTON IN TRAINED SPOTTER
GUSTS TO 70 MPH WITH SUSTAINED WINDS AT 50 MPH.
0531 PM TSTM WND DMG MONTPELIER 40.55N 85.28W
06/05/2005 BLACKFORD IN LAW ENFORCEMENT
TREE DOWN IN MONTPELIER AND 6N HARTFORD CITY.
0533 PM TSTM WND DMG LITCHFIELD 42.04N 84.76W
06/05/2005 HILLSDALE MI LAW ENFORCEMENT
SEVERAL TREES DOWN IN WESTERN AND NORTHERN PART OF THE
COUNTY.
0545 PM TSTM WND DMG BLUFFTON 40.74N 85.17W
06/05/2005 WELLS IN LAW ENFORCEMENT
POWER LINES AND SEVERAL TREE BRANCHES DOWN IN THE CITY OF
BLUFFTON.
0546 PM TSTM WND DMG DECATUR 40.83N 84.93W
06/05/2005 ADAMS IN LAW ENFORCEMENT
TREES AND POWER LINES DOWN ACROSS COUNTY. RESTAURANT
DAMAGED. POWER OUT IN DECATUR
0600 PM TSTM WND GST CONVOY 40.92N 84.71W
06/05/2005 60 MPH VAN WERT OH AMATEUR RADIO
GUSTS TO 60 MPH WITH SUSTAINED AT 50 MPH.
0611 PM TSTM WND DMG DEFIANCE 41.28N 84.36W
06/05/2005 DEFIANCE OH AMATEUR RADIO
TREES AND POWER LINES DOWN
0614 PM TSTM WND GST 1 S SCOTT 40.97N 84.58W
06/05/2005 70 MPH VAN WERT OH AMATEUR RADIO
0618 PM TSTM WND DMG CONTINENTAL 41.10N 84.27W
06/05/2005 PUTNAM OH LAW ENFORCEMENT
BARN BLOWN DOWN...RV ROLLED OVER
0620 PM TSTM WND DMG PAULDING 41.14N 84.58W
06/05/2005 PAULDING OH LAW ENFORCEMENT
POWER LINES DOWN
0635 PM TSTM WND DMG 7 SE WAUSEON 41.48N 84.05W
06/05/2005 FULTON OH LAW ENFORCEMENT
TREES AND POWER LINES DOWN
0640 PM TSTM WND GST LIBERTY CENTER 41.44N 84.01W
06/05/2005 60 MPH HENRY OH AMATEUR RADIO
&&
MBOGUTHThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 10:45 PM EST | Severe Thunderstorm Warning | IWX | Marshall | 45 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.